# SDR DALA2016112909385

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Damaged
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LFEC AND OPEN HOLE INSPECTION OF BS 1809.5 BULKHEAD FORWARD OUTER FRAME DAMAGED ON THE SPLICE FITTING. COMPLIED WITH ERA 551281-14.
